# SDR YENA2023090101020

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EXTERNAL EMERGENCY LIGHT FOUND INOP DURING LIGHTS CHECK; ELPU'S #3 AND #6 FOUND TO BE INOP. REMOVED AND REPLACED #3 AND #6 ELPU'S IAW EMB 190 AMM 33-50-01-400-801-A. OPS TEEST GOOD. REF TOMX NRC 00318 FOR ALL WORK ACCOMPLISHED.
